# SDR CA980430028

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 6522901
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO 1 INCH GRACKS FOUND ON ELEVATOR INPUT QUADRANT RIB.  REPLACED.
